MathSciNet Relay Station
MathSciNet bibliographic data
MR2033513 37G20 (34M25 34M30 34M37 35F99 37J20 70H20)
Olivé, C.; Sauzin, D.; Seara, T. M. Resurgence in a Hamilton-Jacobi equation. Proceedings of the International Conference in Honor of Frédéric Pham (Nice, 2002). Ann. Inst. Fourier (Grenoble) 53 (2003), no. 4, 1185–1235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement